# SDR FDEA200904061203

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A57240138201000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E SUPPORT IS CRACKED ABOVE RIB 9.  REMOVED FASTENERS AND BUTT STRAP IAW SRM 51-40-21; PG 22.  LOCATED AND DRILLED NEW BUTT STRAP IAW SRM 51-40-21; PARA 7 AND SRM 51-40-44; PARA 3.  INSTALLED BUTT STRAP IAW SRM 51-40-21; PARA 7.  OPENED AND CLOSED PANEL 675 FB IAW PMS 10-05-17, AFTER MAINTENANCE WAS COMPLETE.
